MathSciNet Relay Station
MathSciNet bibliographic data
MR807260 (87m:54059a) 54C65 (47H99 90A14)
Hansell, R. W.; Jayne, J. E.; Talagrand, M. First class selectors for weakly upper semicontinuous multivalued maps in Banach spaces. J. Reine Angew. Math. 361 (1985), 201–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement